Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Usage of hydrocortisone cream for eczema - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2309 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I have eczema doctor. And i have been using this lotion called hydrocortisone cream 1% and im worried that its a steriod lotion. i Dont know what to do
Doctor :   ya sure we will help you
User :   what should i do? should i continue using the lotion?
Doctor :   since when you are having
Doctor :   it is improving with the lotion or not?
User :   its been amout the same for the past 5 months but it helps very little
Doctor :   k
Doctor :   is there any any ithcing?
User :   not at al
User :   l
Doctor :   is it all over the body or
User :   no just on my face and arms
Doctor :   k
User :   is there anything else i should be useing
Doctor :   is there any bleeding or pus ?
User :   not at all. On my skin its just red bumps
User :   i have had it now for the past 4 years
Doctor :   there is some thing called immunomodulators
Doctor :   and that supress immunity
Doctor :   i can provide with some tips
Doctor :   so that you will able to get rid of it with ease

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor